# SDR ASAA2017032520257

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 38,121 hours, 11,718 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: BACC18AD3
- Condition: Open
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT FOUND CIRCUIT BREAKER  FOR WINDOW HEAT RIGHT SIDE AC WAS FOUND OPEN.  ACFT GROUNDED. RESET THE CIRCUIT BREAKER IAW AMM 20-60-01 AND OPS OK IAW AMM 30-41-00.
